A 34-year-old member asked:
Disclaimer

is it normal to have a delayed period after stopping birth control?

1 doctor answer
Dr. Stephen Pappachen
21 years experience Obstetrics and Gynecology
It can be: Your cycles are sensitive to many things (e.g. Environmental factors like stress, weight loss/gain, etc...). Of course, a pregnancy should be ruled out asap.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Adrienne Lara
30 years experience Obstetrics and Gynecology
Yes: After stopping birth control pills, your body will note that there is no more source of estrogen from the pill & your internal source of estrogen, you ... Read More
A 20-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Brain suppression: The hypothalamus is suppressed by the use of the oral contraceptive pill to prevent ovulation. Stress can further suppress the hypothalamus as well. ... Read More
A 18-year-old female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Probably nnot: The pill is very effective at regulation the cycle when take consistently. The pill is also very effective at causing irregular and unpredictable ble ... Read More
A 25-year-old female asked:
Dr. Raymond Schneider
45 years experience Family Medicine
Yes it could be the birth control pills.: It is most beneficial to take birth control pills on a regular basis as prescribed. If you alter the frequency or you alter the dose you're likely goi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month